Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 87, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 10, 2014, 2:43 PM CDT for Holt County, Nodaway County, Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2014, 2:43 PM CDT (19:43 UTC)
- Expired
- May 10, 2014, 3:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Holt County, MO, Nodaway County, MO
The radar
The Omaha radar (KOAX), 171 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 2:48 PM CDT | HAIL 0.88 | 2 N Graham, MO | DELAYED REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 7.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1818 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
199
WUUS53 KEAX 101943
SVREAX
MOC087-147-102030-
/O.NEW.KEAX.SV.W.0087.140510T1943Z-140510T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 PM CDT SAT MAY 10 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HOLT COUNTY IN NORTHWEST MISSOURI...
NODAWAY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 330 PM CDT
* AT 239 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAITLAND...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARYVILLE...SKIDMORE...RAVENWOOD...BARNARD...ARKOE...PICKERING...
CONCEPTION...CONCEPTION JUNCTION...CLYDE AND PARNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4057 9463 4047 9463 4047 9462 4043 9461
4021 9460 4012 9506 4029 9518
TIME...MOT...LOC 1943Z 240DEG 27KT 4021 9504
HAIL...1.25IN
WIND...60MPH
$$
BLAIR2 follow-up statements
485
WWUS53 KEAX 101955
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
255 PM CDT SAT MAY 10 2014
MOC087-102005-
/O.CAN.KEAX.SV.W.0087.000000T0000Z-140510T2030Z/
HOLT MO-
255 PM CDT SAT MAY 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOLT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4057 9463 4047 9463 4045 9461 4037 9461
4021 9460 4013 9504 4019 9508 4024 9506
4024 9507 4026 9507 4026 9510 4030 9512
TIME...MOT...LOC 1955Z 240DEG 27KT 4025 9494
$$
MOC147-102030-
/O.CON.KEAX.SV.W.0087.000000T0000Z-140510T2030Z/
NODAWAY MO-
255 PM CDT SAT MAY 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NODAWAY COUNTY
UNTIL 330 PM CDT...
AT 254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MARYVILLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...RAVENWOOD...BARNARD...ARKOE...CONCEPTION...PICKERING...
CONCEPTION JUNCTION...CLYDE AND PARNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4057 9463 4047 9463 4045 9461 4037 9461
4021 9460 4013 9504 4019 9508 4024 9506
4024 9507 4026 9507 4026 9510 4030 9512
TIME...MOT...LOC 1955Z 240DEG 27KT 4025 9494
HAIL...1.00IN
WIND...60MPH
$$
BLAIR520
WWUS53 KEAX 102004
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 PM CDT SAT MAY 10 2014
MOC147-102030-
/O.CON.KEAX.SV.W.0087.000000T0000Z-140510T2030Z/
NODAWAY MO-
304 PM CDT SAT MAY 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
NODAWAY COUNTY UNTIL 330 PM CDT...
AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MARYVILLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...RAVENWOOD...ARKOE...CONCEPTION...CONCEPTION JUNCTION...
CLYDE AND PARNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4057 9463 4047 9463 4045 9461 4021 9460
4016 9493 4035 9502
TIME...MOT...LOC 2004Z 240DEG 27KT 4028 9486
HAIL...1.00IN
WIND...60MPH
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:55 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 10, 12:55 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1255 PM CDT Sat May 10 2014 .MESOSCALE DISCUSSION... Issued at 1255 PM CDT SAT MAY 10 2014 Scattered cumulus is starting to bubble in two areas: ahead of a developing dryline in eastern Kansas, and along a weak convergence line stretching from south central Missouri to the southeastern KC metro. These are two features to watch for convective initiation over the next several hours, especially as the convergence line pushes northward into areas with a better moisture discontinuity (mainly north and northeast of the KC metro). If the convergence line does eventually connect up with the dryline to the west, this would take place generally in far northeast Kansas, and will also be an area to watch for convective initiation this afternoon. Model MUCAPE values are starting to increase into the 2000-2500 J/kg range in the warm sector based on LAPS data, and bulk shear vectors remain 40-50 kts across the entire forecast area. Aircraft soundings indicate a diminishing cap but still somewhat weak low-level lapse rates; however, these lapse rates will improve as heating continues. At least isolated convective initiation is expected in the next 1-3 hours, and any storms that develop do have the potential to become severe. Main threats are still large hail and damaging wind; however, there will be a low potential for an isolated tornado if storms can develop and track along the convergence line/moisture discontinuity this afternoon. && .SHORT TERM...(Today through Monday Afternoon) Issued at 415 AM CDT SAT MAY 10 2014 This forecast package will feature the potential for severe weather this weekend across eastern Kansas and western Missouri. The threat for severe weather on Saturday could be isolated to scattered across portions of the forecast area as a warm front will lift north through the day. Currently conditions across the area are on the cool and dry side, but lurking just to the south of the forecast area lower to middle 60 dew points reside. Expect a surface trough to form and deepen well west of the forecast area through the day on Saturday, causing strong southerly winds to pick up through the day. This will bring the warm front northward through the day, advecting a warm and unstable air mass into southern and central Missouri. Looking at the CAPE/shear relationship today it appears that there will be ample instability in the form of 3000+ J/kg of ML CAPE, and plenty of deep layer shear in the form of westerly 0-6 km shear vectors around 40 to 50 kts to allow for supercell structures should storms form later this afternoon. Looking at forecast soundings for the middle afternoon hours, it appears that the atmosphere will be uncapped by 20-21z, and with good lower level lift along the convergence associated with the warm front and with some modest mid level lift associated with the western mid level trough, it appears that convection is likely later this afternoon, probably in the vicinity of the advancing warm front. Where exactly this warm front sets up is a bit unclear, however it's becoming more apparent that it'll set up somewhere in the forecast area. Latest NAM runs would indicate that an area roughly north of Highway 50 to Highway 36 would be the most likely corridor for afternoon/evening supercells. This would also be supported by the latest high-resolution convection allowing models. Considering supercell structures would be likely with any convection the standard hail and wind threats will be in place. Given the high amount of CAPE and good shear very large hail, up to perhaps baseball sized or larger. Gusty winds will also be possible given the strong nature of the storms. Regarding the tornado threat, it appears that good curvature to the hodographs will be present later this afternoon, especially along and near the warm front where low level winds will be backed more to the southeast, veering with height to southwest in the mid levels. While the hodographs in the area most likely to see convection indicate good atmospheric turning with height the lack of really strong low level winds should keep the potential for strong to violent tornadoes at a minimum. To summarize, given the aforementioned parameters it does appear that afternoon/evening convection is likely with supercell structures being more than possible. Expect all hazards of severe weather with these storms, including hail, perhaps up to the size of baseballs, if not larger, strong gusty winds, and a few tornadoes. It appears that these afternoon storms could form into a complex overnight sliding to the east overnight bringing a damaging wind threat to portions of central Missouri overnight. Going into Sunday the threat for severe weather will continue as the warm front continues its trek northward, keeping a steady flow of good warm/moist air into the forecast area. With the entire forecast area likely locked deep in the warm sector for Sunday it appears that a majority of the CWA will escape any diurnally driven deep convection. However portions of the western and northern CWA may indeed be susceptible to the high-impact severe weather for Sunday afternoon. The surface trough responsible for the warm air advection looks to elongate and perhaps become two different lows, one in NE Kansas or SE Nebraska, and one in the TX panhandle. The TX panhandle portion will likely not affect the forecast area, but the northern portion of the dual low will cause a localized backing of surface and low level winds across NW/NC Missouri into SE Nebraska, NE Kansas, and southern/central Iowa. This area, along the IA/MO/NE border could be most at risk for severe weather, perhaps as far south as Interstate 70, however given the lack of any forecast-able boundary along Interstate 70 it appears at this point that high-impact severe weather that far south is unlikely. Unlike Saturday low level winds will be a quite a bit stronger, which will lend to more elongated turning hodographs, especially in far northern Missouri, where the winds are locally backed, east and northeast of the surface low. Convective parameters look to be a bit higher/stronger on Sunday than Saturday, which will keep all of the same modes and hazards of severe weather on the table. SB CAPE north of Highway 36 looks to reach the 3000-3500 J/kg range, with deep layer shear vectors out of the west/southwest around 50 to 60 kts. The low level turning will cause 0-1 SRH values in N Missouri to reach the 150 to 250 m2/s2 range, more than ample for tornadoes to form. Further to the south (south of Highway 36) forecast soundings indicate that areas of central Missouri will be capped off, and without any discernible boundaries to create good low level convergence it appears that storm activity will be minimal away from the aforementioned warm front in Iowa and a cold front, that will be situated further to the west. That being said, with backed winds and 850 winds around 50 knots parameters deep in that warm sector will be enough to create supercells, should something be able to go up along the cold front in eastern Kansas and get away from the updraft-undercutting cold air. A few conditions to the forecast do exist, mainly how the overnight convection that forms as a result of the Saturday evening storms plays out. Left over cloud debris and/or any left over outflow boundaries from Saturday night activity could either mitigate or enhance convective impacts on Sunday. As the cold front progresses to the east southeast, likely entering the area sometime after dark on Sunday evening more widespread convection, likely in the form of a squall line will form. At this point the main threats through the night time hours on Sunday will be damaging winds and perhaps some hail. But given 0-1 SRH values well over 300 m2/s2 an isolated embedded tornado or mesovortex could form causing localized areas of enhanced wind damage. With the timing of the cold front in some question, mainly with respect to it slowing down a tad with successive runs, it appears that some destabilization could occur in WC to C Missouri as Monday progresses. Central Missouri could see another round of strong to severe storms on Monday, should the cold front lag enough to allow the day time heating to destabilize the atmosphere for Monday. .LONG TERM...(Monday Evening through Friday) Issued at 415 AM CDT SAT MAY 10 2014 Models are in good agreement during the early portion of the extended period depicting the upper level trough that brought the weekend severe weather threat will move into the northern Plains. An attendant cold front will move through the CWA on Monday and will be east of the CWA by Monday night. However, there will still be post-frontal showers and thunderstorms moving through the area Monday night. These showers may be slow in exiting the area and may persist into Tuesday morning as the front will slow it's eastward progression as an associated surface low moves into the central Great Lakes. Models continue to be in good agreement through Tuesday as conditions dry out for the day. Temperatures will be 10 degrees below average with highs into the lower 60s. Models solutions diverge as early as day five as the GFS shows one broad trough across most of the eastern two-thirds of the CONUS with ridging out west. The EC and GEM show weak troughing across the northern Plains with a strong secondary upper trough forming in the base of the main trough across the Central and Southern Plains. The GEM and EC show moisture return out ahead of this trough and brings another round of showers into the area late Tuesday night into Wednesday whereas the GFS remains dry. In any case, all models show the local area in northwest flow behind these troughs from Wednesday through the remainder of the extended. There are low chance POPs on Thursday for a potential shortwave moving into the area on northwest flow. One certainty is that temperatures will be below average through the work week with highs in to the 60s. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1233 PM CDT SAT MAY 10 2014 Isolated thunderstorms are expected to develop across the region this afternoon, and will spread eastward during the evening. Some of these storms could be severe. Additional, weaker thunderstorms are expected from the overnight hours through Sunday, and should focus mainly in northeast KS and far northwest MO through Sunday afternoon. In areas not impacted by thunderstorms, ceilings should stay mainly VFR and winds will be breezy out of the south. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && MESOSCALE...Laflin SHORT TERM...Leighton LONG TERM...73 AVIATION...Laflin
Hazardous weather outlook, May 10, 12:20 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1220 PM CDT SAT MAY 10 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111730- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1220 PM CDT SAT MAY 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. STORMS ARE EXPECTED TO DEVELOP ALONG A LINE FROM SOUTHEAST KANSAS THROUGH NORTHWEST MISSOURI IN THE EARLY TO MID- AFTERNOON HOURS. ADDITIONAL ISOLATED STORMS WILL DEVELOP ACROSS MISSOURI. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...SOME DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE INTO NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI AFTER MIDNIGHT AND MAY CONTINUE INTO SUNDAY MORNING WITH THE POTENTIAL TO PRODUCE LARGE HAIL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE WEATHER WILL BE POSSIBLE SUNDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA. THE MAIN HAZARDS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, May 10, 2:38 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
238 PM CDT SAT MAY 10 2014
MOZ002-011-102030-
HOLT MO-NODAWAY MO-
238 PM CDT SAT MAY 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NODAWAY AND NORTHEASTERN
HOLT COUNTIES UNTIL 330 PM CDT...
AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAITLAND...OR 10 MILES EAST OF MOUND CITY...
MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MARYVILLE...RAVENWOOD...BARNARD...ARKOE...CONCEPTION...CONCEPTION
JUNCTION...CLYDE AND PARNELL.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4047 9463 4047 9461 4021 9460 4013 9500
4013 9504 4012 9505 4011 9510 4022 9521
4051 9463
TIME...MOT...LOC 1938Z 243DEG 37KT 4019 9503
BLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:38 PM CDT | Special Weather Statement | EAX | Nodaway | 52 min |
| May 10, 3:18 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 42 min |
| May 10, 3:54 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 51 min |
| May 10, 3:57 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison | 48 min |
| May 10, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 46 min |
| May 10, 4:20 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton | 40 min |
| May 10, 4:33 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 57 min |
| May 10, 4:40 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 50 min |
| May 10, 4:50 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 40 min |
| May 10, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 49 min |
| May 10, 5:15 PM CDT | Tornado Warning | EAX | Clay, Jackson, Ray | 30 min |
| May 10, 5:22 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 53 min |
| May 10, 5:25 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 50 min |
| May 10, 5:28 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 47 min |
| May 10, 5:37 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 53 min |
| May 10, 5:42 PM CDT | Tornado Warning | EAX | Lafayette, Ray | 33 min |
| May 10, 5:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 47 min |
| May 10, 6:02 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 28 min |
| May 10, 6:10 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 50 min |
| May 10, 6:27 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Saline | 48 min |
| May 10, 6:29 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 61 min |
| May 10, 6:37 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 53 min |
| May 10, 6:59 PM CDT | Tornado Warning | EAX | Macon | 16 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.